# SDR SBJ6A12906001

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- Aircraft time: 3,661 hours, 1,334 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 97108928009
- Condition: Cracked
- Location: Pax Oxygen
- Part time: 3,661 hours, 1,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RAYTHEON SB 737IGW-35A1 REV 1 AN O2 LEAK WAS DETECTED.  FURTHER INSPECTION REVEALED A CRACKED WELD ON THE RT PASSENGER OXYGEN MANIFOLD P/N 97108928-009.  THE LINE IS LOCATED ABOVE THE CEILING AT AIRCRAFT STATION 706.  THIS IS THE SECOND DISCOVERY OF THIS PROBLEM ON THIS AIRCRAFT.  REF SDR BJ6A12906001.  THE LINE HAS BEEN REMOVED AND SENT TO THE MANUFACTURER FOR REPAIR.
